# SDR SIMA201000501

- Difficulty date: December 31, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 25,064 hours, 23,737 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 415735
- Part serial: 0850
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3526 DURING CRUISE THE CREW REPORTED THE RUDDER SYSTEM 1-2 INOPERABLE IN FLIGHT.  SYSTEM 1 ACTIVATED WHEN NR 2 SYSTEM WAS SHUTOFF PER CHECKLIST.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 SYSTEM RUDDER PRESSURE SWITCH IAW AMM 27-23-04.  OPERATIONAL CHECK WAS GOOD AND NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
